# SDR SWAA2025040702532

- Difficulty date: March 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS500 TO BS500A AT LEVEL STR26L AT FWD CARGO COMPARTMENT 2025-172045<[01] REPLACED WEB INTERCOSTAL (BAFFLE ASSY) 1(E/A); CLIPS 2(E/A) AND FASTENERS LOCATED BETWEEN BS500 TO BS500A AT LEVEL STR26L AT FWD CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG# 143A7505; SHEET 108; REV.-.  SEE INDIVIDUAL SIGN OF BELOW.;[02] CORRECTED STEP 1. REPLACED WEB INTERCOSTAL LOCATED BETWEEN BS500 TO BS500A AT LEVEL STR26L AT FWD CARGO COMPARTMENT I.A.W B737-800 SRM 51-10-02 ITEM 9. AND DWG# 143A7505; SHEET 108; REV.-. SEE INDIVIDUAL SIGN OF BELOW.;[03] REPLACED WEB INTERCOSTAL LOCATED BETWEEN BS500 TO BS500A AT LEVEL STR26L AT FWD CARGO COMPARTMENT I.A.W B737-800 SRM 51-10-02 ITEM 9. AND DWG# 143A7505; SHEET 108; REV.-. SEE INDIVIDUAL SIGN OF BELOW.
